VOL. 34 · NO. 3 | Fall 2004
Front Matter
Rocky Mountain J. Math. 34 (3), (Fall 2004)
No abstract available
S. Abramovich, J. Pečarić, S. Varošanec
Rocky Mountain J. Math. 34 (3), 793-810, (Fall 2004) DOI: 10.1216/rmjm/1181069827
KEYWORDS: convex function, Concave function, Hölder's inequality, Jensen's inequality, Popoviciu's inequality, positive isotonic linear functional
No abstract available
D.D. Anderson, M. Axtell, S.J. Forman, Joe Stickles
Rocky Mountain J. Math. 34 (3), 811-828, (Fall 2004) DOI: 10.1216/rmjm/1181069828
KEYWORDS: 13A05, 13A15, 13F99
No abstract available
Elizabeth M. Bator, Paul W. Lewis
Rocky Mountain J. Math. 34 (3), 829-832, (Fall 2004) DOI: 10.1216/rmjm/1181069829
KEYWORDS: 46B20, 46B25
No abstract available
M. Benchohra, E.P. Gatsori, S.K. Ntouyas
Rocky Mountain J. Math. 34 (3), 833-848, (Fall 2004) DOI: 10.1216/rmjm/1181069830
KEYWORDS: Semi-linear differential inclusions, measurable selection, contraction multi-valued map, mild solution, existence, fixed point, nonlocal condition, 34A60, 34G25
No abstract available
Mark Burgin, James Ralston
Rocky Mountain J. Math. 34 (3), 849-867, (Fall 2004) DOI: 10.1216/rmjm/1181069831
KEYWORDS: partial differential equation, extrafunction, hypernumber, sequential solution, distribution
No abstract available
Robert Carlson
Rocky Mountain J. Math. 34 (3), 869-895, (Fall 2004) DOI: 10.1216/rmjm/1181069832
No abstract available
Jaydeep V. Chipalkatti
Rocky Mountain J. Math. 34 (3), 897-913, (Fall 2004) DOI: 10.1216/rmjm/1181069833
No abstract available
Raffaella Cilia, Joaquín M. Gutiérrez
Rocky Mountain J. Math. 34 (3), 915-921, (Fall 2004) DOI: 10.1216/rmjm/1181069834
KEYWORDS: 1-dominated polynomial, Pietsch integral polynomial, compact range property, 46G25, 46B20, 47H60‎
No abstract available
Josef Diblík, Miroslava Rğzǐčková
Rocky Mountain J. Math. 34 (3), 923-944, (Fall 2004) DOI: 10.1216/rmjm/1181069835
No abstract available
M.I. Gil'
Rocky Mountain J. Math. 34 (3), 945-961, (Fall 2004) DOI: 10.1216/rmjm/1181069836
KEYWORDS: entire functions, estimates for zeros, 30D20, 30C15
No abstract available
Tracy Dawn Hamilton
Rocky Mountain J. Math. 34 (3), 963-977, (Fall 2004) DOI: 10.1216/rmjm/1181069837
No abstract available
Tae-Sung Kim, Mi-Hwa Ko, Il-Hyun Lee
Rocky Mountain J. Math. 34 (3), 979-989, (Fall 2004) DOI: 10.1216/rmjm/1181069838
KEYWORDS: Hajeck-Renyi inequality, asymptotically almost negatively associated, Strong law of large numbers, Negatively associated, 60F15
No abstract available
Takemitsu Kiyosawa
Rocky Mountain J. Math. 34 (3), 991-1004, (Fall 2004) DOI: 10.1216/rmjm/1181069839
KEYWORDS: p -adic Banach spaces, gaps between subspaces, pseudoinverse operators, generalized inverse operators, ‎46S10, 47S10
No abstract available
Eric P. Klassen, Yaacov Kopeliovich
Rocky Mountain J. Math. 34 (3), 1005-1030, (Fall 2004) DOI: 10.1216/rmjm/1181069840
KEYWORDS: Branched cover, Hurwitz space, Braid group, moduli space, 32G15, 20F36, 20C12
No abstract available
Wei Nian Li, Fan Wei Meng
Rocky Mountain J. Math. 34 (3), 1031-1046, (Fall 2004) DOI: 10.1216/rmjm/1181069841
KEYWORDS: ‎oscillation‎, system, parabolic equation, functional argument, 35B05, 35R10
No abstract available
J.S. Manhas
Rocky Mountain J. Math. 34 (3), 1047-1057, (Fall 2004) DOI: 10.1216/rmjm/1181069842
KEYWORDS: ‎compact‎ ‎operators, multiplication operators, weighted locally convex spaces, operator-valued mappings, 47B38, 47B07, 47A56, 46E10, 46E40
No abstract available
Henrik Petersson
Rocky Mountain J. Math. 34 (3), 1059-1075, (Fall 2004) DOI: 10.1216/rmjm/1181069843
KEYWORDS: interpolation, PDE-preserving, Projector, convolution operator, Kergin operator, holomorphic, Hilbert-Schmidt, exponential type
No abstract available
Yong-Soo Pyo
Rocky Mountain J. Math. 34 (3), 1077-1101, (Fall 2004) DOI: 10.1216/rmjm/1181069844
KEYWORDS: Indefinite Kähler manifold, space-like Einstein complex submanifold, holomorphic sectional curvature, Complex space form, full immersion, parallel second fundamental form, 53C50, 53C55
No abstract available
M. Rachik, M. Lhous, A. Tridane
Rocky Mountain J. Math. 34 (3), 1103-1120, (Fall 2004) DOI: 10.1216/rmjm/1181069845
KEYWORDS: Delayed system, discrete control systems, maximal set, stability
No abstract available
Frode Ronning
Rocky Mountain J. Math. 34 (3), 1121-1130, (Fall 2004) DOI: 10.1216/rmjm/1181069846
No abstract available
Tirdad Sharif, Siamak Yassemi
Rocky Mountain J. Math. 34 (3), 1131-1146, (Fall 2004) DOI: 10.1216/rmjm/1181069847
No abstract available
David Skoug, David Storvick
Rocky Mountain J. Math. 34 (3), 1147-1175, (Fall 2004) DOI: 10.1216/rmjm/1181069848
No abstract available
Wu Yun-Fei
Rocky Mountain J. Math. 34 (3), 1177-1189, (Fall 2004) DOI: 10.1216/rmjm/1181069849
KEYWORDS: integral representations, series, Riemann zeta function, residue theorem, 11M
No abstract available
Yu Shu-Xiang
Rocky Mountain J. Math. 34 (3), 1191-1196, (Fall 2004) DOI: 10.1216/rmjm/1181069850
KEYWORDS: bifurcations, bounded solutions, connecting orbits, isolating blocks, 34C
No abstract available
Back to Top